# SDR FDEA201007292714

- Difficulty date: July 29, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163481
- Condition: Corroded
- Location: Bs 1148 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF FRAME AT BS 1148 BETWEEN STRINGER 27L AND 26L.  REMOVED CORROSION. ORIGINAL MATERIAL THICKNESS .063, MATERIAL LOSS .003. FOUND   WITHIN LIMITS IAW SRM 53-10-1 AND 53-10-2.
